# SDR 2007UALA03344

- Difficulty date: August 23, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,666 hours, 8,545 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Extension Sys
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRNG TEST FLT RT WING GEAR DOOR NOT OPEN IN ALTERNATE GEAR MODE.   LT WING DID OPEN SATISFACTORIALLY.  ADJUSTED RT MLG ALT EXT SYS IAW MM32 36 00 PB 501.  DURING OP TEST, GEAR DOOR OPS OK IN ALTERNATE EXTEND MODE.
